Periodical (Journal)

ISSN  :   1935-7524 ( Online )   Active
Aim & Scope

The Electronic Journal of Statistics (EJS) publishes research articles and short notes in theoretical, computational and applied statistics. The journal is open access. Articles are refereed and are held to the same standard as articles in other IMS journals. Articles become publicly available shortly after they are accepted. EJS is sponsored by the Institute of Mathematical Statistics and by the Bernoulli Society. [1]

Go to Website

2024 - VOLUME 18, ISSUE 1
26 RESULTS in 12 msec
2024-01-01

Adaptive randomization in network data

No authors listed.

Electronic Journal of Statistics , 2024 - VOLUME 18, ISSUE 1

10.1214/23-ejs2159

0 0

2024-01-01

Random permutations generated by delay models and estimation of delay distributions

No authors listed.

Electronic Journal of Statistics , 2024 - VOLUME 18, ISSUE 1

10.1214/23-ejs2205

0 0

2024-01-01

High–dimensional local linear regression under sparsity and convex losses

No authors listed.

Electronic Journal of Statistics , 2024 - VOLUME 18, ISSUE 1

10.1214/24-ejs2216

0 0

2024-01-01

Manifold energy two-sample test

No authors listed.

Electronic Journal of Statistics , 2024 - VOLUME 18, ISSUE 1

10.1214/23-ejs2203

0 0

2024-01-01

Optimal weighting for linear inverse problems

No authors listed.

Electronic Journal of Statistics , 2024 - VOLUME 18, ISSUE 1

10.1214/23-ejs2197

0 0

2024-01-01

Smooth test for equality of copulas

No authors listed.

Electronic Journal of Statistics , 2024 - VOLUME 18, ISSUE 1

10.1214/24-ejs2220

0 0

2024-01-01

Consistency of maximum likelihood for continuous-space network models I

No authors listed.

Electronic Journal of Statistics , 2024 - VOLUME 18, ISSUE 1

10.1214/23-ejs2169

0 0